RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1971, Volume 9, Issue 4, Pages 467–475 (Mi mz7031)  

Doctoral theses

Some problems in approximation theory and in entire-function theory

N. U. Arakelian


Full text: PDF file (816 kB)

English version:
Mathematical Notes, 1971, 9:4, 267–271

Bibliographic databases:

UDC: 517.5

Citation: N. U. Arakelian, “Some problems in approximation theory and in entire-function theory”, Mat. Zametki, 9:4 (1971), 467–475; Math. Notes, 9:4 (1971), 267–271

Citation in format AMSBIB
\Bibitem{Ara71}
\by N.~U.~Arakelian
\paper Some problems in approximation theory and in entire-function theory
\jour Mat. Zametki
\yr 1971
\vol 9
\issue 4
\pages 467--475
\mathnet{http://mi.mathnet.ru/mz7031}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=283207}
\transl
\jour Math. Notes
\yr 1971
\vol 9
\issue 4
\pages 267--271
\crossref{https://doi.org/10.1007/BF01387779}


Linking options:
  • http://mi.mathnet.ru/eng/mz7031
  • http://mi.mathnet.ru/eng/mz/v9/i4/p467

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:175
    Full text:88
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020